logo AFST
L’obstruction d’Euler locale d’une application
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 1, pp. 53-71.

Our objective is to present a generalization for the local Euler obstruction of a holomorphic function singular at the origin to the case of a holomorphic map f:(V,0)( k ,0), where (V, 0) is a germ of complex analytic variety, equidimensional of dimension nk. The principal result (Theorem 6.1) is a formula which computes the local Euler obstruction, defined for k-frames by Brasselet, Seade, Suwa, in terms of the local Euler obstruction of f.

L’objectif dans ce travail est de présenter une généralisation pour l’obstruction d’Euler locale d’une fonction holomorphe singulière à l’origine dans le cas d’une application holomorphe f:(V,0)( k ,0), où (V,0) est un germe de variété analytique complexe, équidimensionnel de dimension nk. Le résultat principal (Théorème 6.1) exprime l’obstruction d’Euler locale, définie pour un k-repère par Brasselet, Seade, Suwa, en fonction de l’obstruction d’Euler relative à f.

DOI: 10.5802/afst.1175
Nivaldo de Góes Grulha Júnior 1

1 Instituto de Ciências Matemáticas e de Computação - USP. Av. Trabalhador São-carlense, 400 - Centro. Caixa Postal : 668 - CEP : 13560-970 - São Carlos - SP - Brasil.
@article{AFST_2008_6_17_1_53_0,
     author = {Nivaldo de G\'oes Grulha J\'unior},
     title = {L{\textquoteright}obstruction {d{\textquoteright}Euler} locale d{\textquoteright}une application},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {53--71},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 17},
     number = {1},
     year = {2008},
     doi = {10.5802/afst.1175},
     mrnumber = {2464093},
     zbl = {1155.32301},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1175/}
}
TY  - JOUR
TI  - L’obstruction d’Euler locale d’une application
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2008
DA  - 2008///
SP  - 53
EP  - 71
VL  - 6e s{\'e}rie, 17
IS  - 1
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1175/
UR  - https://www.ams.org/mathscinet-getitem?mr=2464093
UR  - https://zbmath.org/?q=an%3A1155.32301
UR  - https://doi.org/10.5802/afst.1175
DO  - 10.5802/afst.1175
LA  - fr
ID  - AFST_2008_6_17_1_53_0
ER  - 
%0 Journal Article
%T L’obstruction d’Euler locale d’une application
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2008
%P 53-71
%V 6e s{\'e}rie, 17
%N 1
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1175
%R 10.5802/afst.1175
%G fr
%F AFST_2008_6_17_1_53_0
Nivaldo de Góes Grulha Júnior. L’obstruction d’Euler locale d’une application. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 1, pp. 53-71. doi : 10.5802/afst.1175. https://afst.centre-mersenne.org/articles/10.5802/afst.1175/

[BLS] Brasselet (J.-P.), (D. T.) et Seade (J.).— Euler obstruction and indices of vector fields, Topology, no 6, p. 1193-1208 (2000). | MR | Zbl

[BMPS] Brasselet (J.-P.), Massey (D.), Parameswaran (A. J.) et Seade (J.).— Euler obstruction and defects of functions on singular varieties, Journal London Math. Soc. (2), 70, no 1, p. 59-76 (2004). | MR | Zbl

[BS] Brasselet (J.-P.) et Schwartz (M.-H.).— Sur les classes de Chern d’un ensemble analytique complexe, Astérisque 82-83, p. 93-147 (1981). | Zbl

[BSS] Brasselet (J.-P.), Seade (J.) et Suwa (T.).— A proof of the proportionality theorem, Preprint 2005. | MR

[GS] Gonzalez-Sprinberg (G.).— L’obstruction locale d’Euler et le Théorème de MacPherson, Astérisque 82-83, p. 7-32 (1981). | Zbl

[GLM] Gusein-Zade (S.M.), Luengo (I.) et Melle-Hernández (A.).— On the topology of germs of meromorphic functions and its applications, (Russian) Algebra i Analiz 11 (1999), no. 5, p. 92-99 ; translation in St. Petersburg Math. J. 11, no. 5, p. 775-780 (2000). | MR | Zbl

[JLS] Jorge Pérez (V. H.), Levcovitz (D.) et Saia (M. J.).— Invariants, equisingularity and Euler obstruction of map germs from n to n , Journal für die Reine und Angewandte Mathematik vol. 587, p. 145-167 (2005). | MR | Zbl

[LT] (D. T.) et Teissier (B.).— Variété polaires locales et classes de Chern des variétés singulières, Ann. of Math. 114, p. 457-491 (1981). | MR | Zbl

[L] Looijenga (E.J.N.).— Isolated Singular Points on Complete Intersections, London Mathematical Society - Lectures Notes Series 77. | MR | Zbl

[M] MacPherson (R. D.).— Chern classes for singular algebraic varieties, Ann. of Math. 100, p. 423-432 (1974). | MR | Zbl

[Mi] Milnor (J.).— Singular points of complex hypersurfaces, Princeton University Press, 1968. | MR | Zbl

[Sc1] Schwartz (M.-H.).— Classes caractéristiques définies par une stratification d’une variété analytique complexe, CRAS 260, p. 3262-3264 et p. 3535-3537 (1965). | Zbl

[Sc2] Schwartz (M.-H.).— Champs radiaux sur une stratification analytique, Travaux en cours, Hermann, Paris, 39 (1991). | MR | Zbl

[Se] Sebastiani (M.).— Sur la formule de Gonzalez-Verdier, Bull. Braz. Math. Soc. 16 (1985), no. 1, p. 31-44. | MR | Zbl

[S] Steenrod (N.).— The topology of fibre bundles, Princeton University Press, 1951. | MR | Zbl

[T] Teissier (B.).— Variétés polaires. II. Multiplicités polaires, sections planes et conditions de Whitney, Lecture Notes in Math., 961, Springer, Berlin, 1982. | MR | Zbl

[V] Verdier (J.-L. ).— Stratifications de Whitney et théorème de Bertini-Sard, Inventiones Math., p. 295-312, 36 (1976). | EuDML | MR | Zbl

[W] Wall (C. T. C. ).— Finite Determinacy of smooth map-germs, Bull. London Math. Soc., p. 481-539, 13 (1981). | MR | Zbl

[Wh] Whitney (H.).— Tangents to an analytic variety, Ann. Math. 81 (3), p. 496-549 (1965). | MR | Zbl

Cited by Sources: